# SDR AALA20060499

- Difficulty date: July 27, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - STANDBY CEILING LIGHT LENS MISSING ABOVE AFT FLIGHT ATTENDANT SEAT.  REPLACED LIGHT FIXTURE L2671 FOR MISSING CEILING LIGHT ABOVE AFT FLIGHT ATTENDANT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
